# SDR UPS00234480

- Difficulty date: November 3, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK BS 950L AT FWD LUG OF SWING LINK ON 950 FRAME.  HFEC INSPECTION C/O ON ABOVE LUG IAW B727 NDTM PT6 51-00-00 FIG 4.  RESULT CRACK CONFIRMED.  REPAIR C/O PER SMRO EO 2000-041-004.  UPS FILE 727-53-2296.
